# SDR FDEA201104251615

- Difficulty date: April 25, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,000 hours, 23,299 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A571110603201
- Condition: Cracked
- Location: Zone 600
- Part time: 38,999 hours, 23,299 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO-5710-7-3325/1 PART 8 CRACKS WERE FOUND DURING FLOURESCANT NDT   INSP ON HOLE 54 RT WING REPAIR OF CRACKS CARRIED OUT IAW REPAIR 22R572-40226 AND EA 6-5710-149764 AREA SPOT FACES REWORKED AND FASTENERS REPLACED WITH 2ND OVERSIZE AREA REINSPECTED NO CRACK INDICATIONS.
